# SDR AUS20040289

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: B542DD
- Condition: Lack Of Lube
- Location: Main Rotor
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) COLLECTIVE JACKSHAFT SUPPORT BEARING FAULTY. INVESTIGATION FOUND THAT THE BEARING LUBRICANT HAD DRIED OUT.
